Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

6 year old with tachycardia and tonsillitis. Are these related?

My grandaughter has tonsillitis and is tachycardic as a result.. The hospital have given her antibiotics and let her go home. Why is she tachycardic is it the raised temp due to infection? They told my daughter to try to keep the temp below37. Her heart is racing away. She is normally a helathy little girl. She is 6 years old.
Asked On : Thu, 31 Jan 2013
Answers:  2 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Thanks for your query.
I appreciate your concern.
Your grand daughter is having tonsillitis and tachycardia is due to fever .
Relax,continue with medication prescribed by your doctor.
Give her acetaminophen every 6 hourly till fever is more than 100F,
Give her plenty of fluids ,lukewarm water will be soothing for throat.
Give simple bland diet to maintain proper nutrition,

Your child will be fine in few days,
God bless,
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Polash Sannigrahi's  Response
Jun 2015
Hello dear...
The tachycardia in your grand daughter is due to the fever & the on going infection (Tonsilitis)
Analgesic like paracetamol syrup can be used to control the fever, while the antibiotics will take care of the infection.
There is nothing to worry...just administer the medicines as advised by the Doctor.
Wishing her a speedy recovery.
Thanks & take care.
Answered: Thu, 31 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor